# SDR ZZDA2009038

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENT BOX ANGLE CRACKED AT STA 1174.  REPLACED ANGLE PER SRM 51-41-07.
